Advertisement

Topics

Study suggests serotonin may worsen tinnitus

08:00 EDT 22 Aug 2017 | Medical Xpress

Millions of people suffer from the constant sensation of ringing or buzzing in the ears known as tinnitus, creating constant irritation for some and severe anxiety for others. Research by scientists at OHSU shows why a common antidepressant medication may worsen the condition.

Original Article: Study suggests serotonin may worsen tinnitus

NEXT ARTICLE

More From BioPortfolio on "Study suggests serotonin may worsen tinnitus"

Advertisement
Quick Search
Advertisement
Advertisement

 

Relevant Topics

Neurology - Central Nervous System (CNS)
Alzheimer's Disease Anesthesia Anxiety Disorders Autism Bipolar Disorders Dementia Epilepsy Multiple Sclerosis (MS) Neurology Pain Parkinson's Disease Sleep Disorders Neurology is the branch of me...

Pharmacy
Pharmacy is the science and technique of preparing as well as dispensing drugs and medicines. It is a health profession that links health sciences with chemical sciences and aims to ensure the safe and effective use of pharmaceutical drugs. The scope of...